# SDR CALA2024080500374

- Difficulty date: July 16, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N61898
- Make and model: Boeing 737924ER
- Aircraft serial: 62815
- Aircraft time: 23,863 hours, 8,898 cycles
- System (JASC): 5200 · Doors
- Part: Latch
- Condition: Loose
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FA REPORTED GRINDING NOISE FROM FLOOR AFT AND THUMPING NOISE DIV ERTED TO IADPILOTS STATED:   IN CLIMB AT 260KTS. FLAPS UP. APU OFF. STRONGEST VIBRATION/NOISE WAS IN AFT GALLEY ON LH SIDE AT JUMP SEAT. FELT IN FLOOR UP TO ROW 20, BUT NOT AS STRONGLY. NO ANIMALS IN PIT. NO VIBRATION FELT IN YOKE.  REMOVED ALL PANELS AND INSPECTED APU BLEED AIR DUCT AND WAST TANK PIPING FROM BULK CARGO STATION 849 AFT. INSPECTED APU BLEED AIR DUCT INSIDE STABILIZER TRIM ACCESS DOOR 311BL AS WELL AS APU COWL DOOR 315A, NO DAMAGE OR SIGNS OF LEAKS ALSO USED ACOUSTIC IMAGER FLK-II900, MOVED FLIGHT CONTROLS WHILE PRESSURIZED, NO GRINDING OR THUMPING NOISE COULD BE DUPLICATED. VISUALLY INSPECTED ENTIRE EMPENNAGE INSIDE AND OUT FOR LOOSE OR MISSING HARDWARE, INDICATIONS OF WEAR. NONE WAS FOUND. CHECKED LAV SERVICE PANEL FOR LOOSENESS AND CLOSURE FIT. OPS CHECK GOOD. REMOVED AFT CEILING PANELS IN AFT CARGO PIT TO VISUALLY INSPECT FLIGHT CONTROL CABLES. NO BINDING OR RUBBING FOUND. RAN LAV VACUUM PUMPS OPS CK NORMAL. OPERATED FLIGHT CONTROLS, NO BINDING OR STICKING NOTED. FOUND ACCESS DOOR UNDER LEFT REAR LAV SINK TO NOT BE LATCHED (POSSIBLY SWINGING BACK AND FORTH HITTING TOILET) ADJUSTED LATCH ON ACCESS DOOR IN LAV SO IT WOULD LATCH PER AMM TASK 05-51-67-280-801 NO DISCREPENCIES FOUND.
